# SDR CA030603008

- Difficulty date: May 24, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Make and model: Robsin R22BETA
- Aircraft time: 2,646 hours
- Engine: Lyc O320B2C
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 20008A
- Part serial: 9421294
- Condition: Leaking
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

(CAN) NOTED A SMALL BIT OF OIL ACCUMULATING ON UNDER SIDE OF COOLER. NO EVIDENCE OF IAT RUNNING FROM ANYWHERE ELSE.
